# SDR ASOA201101370

- Difficulty date: July 24, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 23,949 hours, 17,330 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, THE F/A'S REPORTED MOISTURE DRIPPING FROM THE AFT CABIN GASPERS AND AN UNPLEASANT MOLD / MILDEW ODOR COULD BE SMELLED THROUGHOUT THE ENTIRE FLIGHT.  ODOR MOST NOTICEABLE FWD OF ROW 1.  CHECKED BOTH WATER EXTRACTERS IAW AMM 21-51-18, COULD NOT DUPLICATE ODOR.  OPS CHECK GOOD. (CLOSED)
